# SDR SIMA200210701

- Difficulty date: April 3, 2002
- Submitted: May 21, 2002
- Operation: Air carrier
- Aircraft: N613AE
- Make and model: Emb EMB-145
- Aircraft serial: 145081
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - THIS IS A LEVEL 2 FINDING.  RIGHT OMEGA BEAM HAS CORROSION BETWEEN FRAMES 23 AND 25.  FABRICATED DOUBLER IAW EMB145 SRM 51-40-02, 51-40-06, 51-20-03 AND GST-1169/02.  (M)
